Volume 43 (2000)


1 (April), 2 (August), 3 (December)

Hara, T., Miyazaki, R. and Morii, T.;
Asymptotic Periodic Solutions for Linear Differential-Difference Equations with N Delays and Hopf Bifurcation
pp. 193--212.
Tonkes, E.;
Multiplicity Results for a Semilinear Elliptic Equation with Indefinite Critical Nonlinearity
pp. 213--240.
Kawohl, B. and Kutev, N.;
Comparison Principle and Lipschitz Regularity for Viscosity Solutions of Some Classes of Nonlinear Partial Differential Equations
pp. 241--253.
Akiyama, T., Kasai, H. and Tsutsumi, M.;
On the Existence of the Solution of the Time Dependent Ginzburg-Landau Equations in $R^3$
pp. 255--270.
Gasinski, L. and Papageorgiou, N. S.;
Multiple Solutions for Nonlinear Hemivariational Inequalities near Resonance
pp. 271--284.
Ichikawa, T. and Yamada, Y.;
Some Remarks on Global Solutions to Quasilinear Parabolic System with Cross-Diffusion
pp. 285--301.
Papini, D.;
Periodic Solutions for a Class of Lienard Equations
pp. 303--322.
Shin, J. S., Naito, T. and Van Minh, N.;
On Stability of Solutions in Linear Autonomous Functional Differential Equations
pp. 323--337.
Pazoto, A. F. and Menzala, G. P.;
Uniform Stabilization of a Nonlinear Beam Model with Thermal Effects and Nonlinear Boundary Dissipation
pp. 339--360.
Tanigawa, T.;
Positive Decreasing Solutions of Systems of Second Order Quasilinear Differential Equations
pp. 361--380.
Ono, K.;
Asymptotic Behavior for Degenerate Nonlinear Kirchhoff Type Equations with Damping
pp. 381--393.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles